Skip to content

The Economies of Scale.

Stigler, G. J. (1958). The Economies of Scale. Journal of Law and Economics, 1, 54-71.

Type
Journal article
Intellectual base
Primary research
Year
1958
Volume
1
Pages
54-71
DOI
10.1086/466541
DOI registrant
University of Chicago Press
Link
https://doi.org/10.1086/466541
Cited from
chemistry_materials, economics_finance, systems_cybernetics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:c48734e6bd09 · see in the full table